Optimal damping of selected eigenfrequencies using dimension reduction
Version of Record online: 23 DEC 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 20, Issue 1, pages 1–17, January 2013
How to Cite
Benner, P., Tomljanović, Z. and Truhar, N. (2013), Optimal damping of selected eigenfrequencies using dimension reduction. Numer. Linear Algebra Appl., 20: 1–17. doi: 10.1002/nla.833
- Issue online: 11 DEC 2012
- Version of Record online: 23 DEC 2011
- Manuscript Accepted: 8 NOV 2011
- Manuscript Revised: 16 AUG 2011
- Manuscript Received: 7 MAR 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!